# SDR HNAA2020111200317

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 36,812 hours, 32,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL UPPER FUSELAGE SKIN CRACKED AT RIVETS 4 EA FR 79.  REPAIRED LT EXTERNAL UPPER FUSELAGE SKIN CRACKED AT 2 EACH RIVETS AT FR 78, IAW PIEDMONT EO1-53-20-0407.  2 LOCATIONS WERE FOUND NOT TO BE CRACKED.
